# SDR IPXA2020112162612

- Difficulty date: November 4, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LT WING REAR SPAR UPPER CAP AFT FLANGE HAS CORROSION BETWEEN XORS 672.5 AND XORS 762.  REPAIRED CORRODED LT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 672.5 AND XORS 762, IAW VT-SAA EA 011-5710-01-A8724 REV IR AND UPS EO MD11-5710-78556-A.  (MINOR)
